# SDR CA990927070

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A27
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 115610010325
- Condition: Cracked
- Location: Rt & Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ACCOMPLISHMENT OF SERVICE BULLETIN 2145, CRACKS WERE DETECTED ON BOTH RIGHT AND LEFT TORQUE TUBE ASSEMBLIES (P/N 115-610015-325).  LEFT FOUND AT INBOARD SUPPORT (P/N 115-610015-1), RIGHT FOUND AT CENTER SUPPORT (P/N 115-610018-1).  TORQUE TUBES REPLACED.
